# SDR DHL9980160C

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING L/E LOWER AREA STA XW 485 SMALL SQUARE ACCESS PANEL CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW PANEL PER SRM 51-1-4, 7 X 7.
